# SDR SWIA200819917

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 26,199 hours, 37,990 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Condition: Damaged
- Location: Transfer Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE NP SURGED AFTER TAKE-OFF.  (FLIGHT NR 5702) REPLACED TRANSFER TUBE O-RINGS AND ADJUSTED PCU IAW AMM 61-10-02.  OPS CHECK GOOD.
